DOI 10.1016/j.jaad.2023.02.073
Drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms. Part II diagnosis and management.
Аннотация
Drug-induced hypersensitivity syndrome, also known as drug reaction with eosinophilia and systemic symptoms, is a severe cutaneous adverse reaction characterized by an exanthem, fever, and hematologic and visceral organ involvement. The differential diagnosis includes other cutaneous adverse reactions, infections, inflammatory and autoimmune diseases, and neoplastic disorders. Three sets of diagnostic criteria have been proposed; however, consensus is lacking. The cornerstone of management is immediate discontinuation of the suspected drug culprit. Systemic corticosteroids remain first-line therapy, but the literature on steroid-sparing agents is expanding. Longitudinal evaluation for sequelae is recommended. Adjunctive tests for risk stratification and drug culprit identification remain under investigation. Part II of this continuing medical education activity begins by exploring the differential diagnosis and diagnosis of drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms and concludes with an evidence-based overview of evaluation and treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.